MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12

ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12
Catalog Number 07028121190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The patient sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys vitamin b12 ii (b12 ii) results from two samples from the same patient tested on the cobas e 801 analytical unit.The reporter stated that the clinician asked if known interference factors were present because the results were too high and did not match the clinical picture for pernicious anemia.On (b)(6) 2024: the result was 977 ng/l.On (b)(6) 2024: the result was 1082 ng/l.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The patient sample was tested for the presence of an interferent; an interferent was not detected.The patient sample was tested for reactivity for vitamin b12 mainly bound to haptocorrin and transcobalamin ii and reactivity was detected.A high reactivity for unbound vitamin b12 was also detected.The patient sample was further tested in an external laboratory using a non-roche method and the high vitamin b12 value could not be confirmed.Product labeling states "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS VITAMIN B12 II
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19719188
Report Number1823260-2024-01985
Device Sequence Number18190400
Product Code CDD
UDI-Device Identifier04015630939848
UDI-Public04015630939848
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K060755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028121190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown